# SDR CALA9601412

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69736
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD FLANGE OF FLOORBEAM AT STA 344 AND LBL 21 CORRODED.  THE FLANGE WAS REMOVED AND A NEW FLANGE WAS FABRICATED AND INSTALLED IAW SRM 53-10-8.
